Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 32, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 15, 2011, 7:35 AM CDT for Johnson County, Pettis County, Missouri. It took effect at Apr 15, 2011, 8:46 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 7:35 AM CDT (12:35 UTC)
- In effect from
- Apr 15, 2011, 8:46 AM CDT
- Expired
- Apr 16, 2011, 10:42 PM CDT
- In force
- 38 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Moderate
Counties Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Valley City (VLYM7).
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
898
WGUS43 KEAX 151235
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 AM CDT FRI APR 15 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-161235-
/O.NEW.KEAX.FL.W.0032.110415T1346Z-110417T1800Z/
/VLYM7.2.ER.110415T1346Z.110416T0000Z.110416T1800Z.NO/
735 AM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 7:00 AM FRIDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 27.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 20.3 FRI 07 AM 27.5 THIS EVENING
$$5 follow-up statements
288
WGUS83 KEAX 151955
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
255 PM CDT FRI APR 15 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
CROOKED RIVER NEAR RICHMOND
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...RAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-161955-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-110417T2000Z/
/VLYM7.2.ER.110415T1228Z.110416T0000Z.110416T2000Z.NO/
255 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 2:00 PM FRIDAY THE STAGE WAS 26.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.5 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 26.5 FRI 02 PM 27.5 THIS EVENING
$$
MOC053-195-161954-
/O.EXT.KEAX.FL.W.0034.110416T1446Z-110420T0738Z/
/BLVM7.1.ER.110416T1446Z.110418T0000Z.110419T0738Z.NO/
255 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM SATURDAY MORNING TO LATE TUESDAY NIGHT.
* AT 2:45 PM FRIDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 26.5 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 17.0 FRI 03 PM 26.5 SUNDAY EVENING
$$
MOC177-161954-
/O.CON.KEAX.FL.W.0033.000000T0000Z-110417T1447Z/
/RICM7.2.ER.110415T1747Z.110416T0600Z.110416T1447Z.NO/
255 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE CROOKED RIVER NEAR RICHMOND.
* AT 2:30 PM FRIDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
SATURDAY MORNING.
* AT 21.0 FEET...WATER BEGINS TO OVERTOP A GRAVEL ROAD ABOUT 1 MILE
SOUTH OF THE F AND B HIGHWAY INTERSECTION.
* AT 20.0 FEET...LOW-LYING RURAL ROADS ALONG WITH CROPLAND AND
WOODLANDS FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CROOKED RIVER
RICHMOND 20 20.4 FRI 02 PM 22.5 EARLY SATURDAY MORNING
$$
MOC053-161954-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-110417T1904Z/
/BONM7.1.ER.110415T2122Z.110416T0600Z.110416T1904Z.UU/
255 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 2:30 PM FRIDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 19.0 FEET BY EARLY SATURDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 14.7 FRI 02 PM 19.0 EARLY SATURDAY MORNING
$$296
WGUS83 KEAX 160134
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT FRI APR 15 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
CROOKED RIVER NEAR RICHMOND
PETITE SALINE CREEK NEAR BOONVILLE
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
COOPER...HENRY...JOHNSON...PETTIS...RAY...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-170134-
/O.EXT.KEAX.FL.W.0030.000000T0000Z-110417T1552Z/
/BLRM7.1.ER.110415T1147Z.110415T2045Z.110416T1552Z.UU/
834 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* AT 8:00 PM FRIDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE SATURDAY MORNING.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.4 FRI 08 PM 22.0 EARLY SATURDAY MORNING
$$
MOC101-159-170133-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-110417T1934Z/
/VLYM7.2.ER.110415T1228Z.110416T0100Z.110416T1934Z.NO/
834 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 8:00 PM FRIDAY THE STAGE WAS 27.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY AFTERNOON.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 27.6 FRI 08 PM 26.8 EARLY SATURDAY MORNING
$$
MOC053-195-170133-
/O.EXT.KEAX.FL.W.0034.110416T1000Z-110420T0527Z/
/BLVM7.1.ER.110416T1000Z.110418T0000Z.110419T0527Z.NO/
834 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT 7:45 PM FRIDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 26.7 FEET BY SUNDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 21.9 FRI 08 PM 26.7 SUNDAY EVENING
$$
MOC177-170133-
/O.EXT.KEAX.FL.W.0033.000000T0000Z-110417T1225Z/
/RICM7.1.ER.110415T1747Z.110416T0030Z.110416T1225Z.NO/
834 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE CROOKED RIVER NEAR RICHMOND.
* AT 7:30 PM FRIDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY MORNING.
* AT 20.0 FEET...LOW-LYING RURAL ROADS ALONG WITH CROPLAND AND
WOODLANDS FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CROOKED RIVER
RICHMOND 20 20.7 FRI 07 PM 20.7 EARLY SATURDAY MORNING
$$
MOC053-170133-
/O.EXT.KEAX.FL.W.0036.000000T0000Z-110417T0300Z/
/BONM7.1.ER.110416T0300Z.110416T0300Z.110416T0300Z.UU/
834 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 7:30 PM FRIDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TONIGHT.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.8 FRI 07 PM 16.0 TONIGHT
$$
MOC013-037-083-170133-
/O.EXT.KEAX.FL.W.0031.000000T0000Z-110417T0900Z/
/URHM7.1.ER.110415T1933Z.110415T2220Z.110416T0900Z.UU/
834 PM CDT FRI APR 15 2011
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* AT 5:20 PM FRIDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.2 FRI 05 PM 24.1 EARLY SATURDAY MORNING
$$959
WGUS83 KEAX 161404
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 AM CDT SAT APR 16 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
CROOKED RIVER NEAR RICHMOND
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...RAY...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-171404-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-110418T0417Z/
/VLYM7.2.ER.110415T1228Z.110416T0600Z.110417T0417Z.NO/
904 AM CDT SAT APR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 8:00 AM SATURDAY THE STAGE WAS 27.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 27.0 SAT 08 AM 25.4 THIS AFTERNOON
$$
MOC053-195-171403-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-110420T1800Z/
/BLVM7.1.ER.110416T0602Z.110418T0000Z.110419T1800Z.NO/
904 AM CDT SAT APR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 8:45 AM SATURDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY
SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 25.1 SAT 09 AM 27.1 SUNDAY EVENING
$$
MOC177-171403-
/O.EXT.KEAX.FL.W.0033.000000T0000Z-110417T1808Z/
/RICM7.2.ER.110415T1747Z.110416T1000Z.110416T1808Z.NO/
904 AM CDT SAT APR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE CROOKED RIVER NEAR RICHMOND.
* AT 8:30 AM SATURDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 20.0 FEET...LOW-LYING RURAL ROADS ALONG WITH CROPLAND AND
WOODLANDS FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CROOKED RIVER
RICHMOND 20 20.7 SAT 08 AM 20.1 THIS AFTERNOON
$$892
WGUS83 KEAX 170045
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
745 PM CDT SAT APR 16 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
GRAND RIVER NEAR SUMNER
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
COOPER...JOHNSON...LINN...LIVINGSTON...PETTIS...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-180045-
/O.EXT.KEAX.FL.W.0032.000000T0000Z-110418T0200Z/
/VLYM7.2.ER.110415T1228Z.110416T0600Z.110417T0200Z.NO/
745 PM CDT SAT APR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 7:00 PM SATURDAY THE STAGE WAS 23 FEET AND FALLING.
* FLOOD STAGE IS 22 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TONIGHT.
* AT 22 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 23.0 SAT 07 PM 20.0 EARLY SUNDAY MORNING
$$
MOC053-195-180044-
/O.EXT.KEAX.FL.W.0034.000000T0000Z-110420T1621Z/
/BLVM7.1.ER.110416T0602Z.110418T0600Z.110419T1621Z.NO/
745 PM CDT SAT APR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 6:45 PM SATURDAY THE STAGE WAS 25.6 FEET AND RISING.
* FLOOD STAGE IS 24 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.1 FEET BY
EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TUESDAY MORNING.
* AT 24 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 25.6 SAT 07 PM 27.1 EARLY MONDAY MORNING
$$
MOC033-041-115-117-180044-
/O.EXT.KEAX.FL.W.0037.110417T0528Z-110419T1200Z/
/SNZM7.1.ER.110417T0528Z.110418T0000Z.110418T1200Z.NO/
745 PM CDT SAT APR 16 2011
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* FROM LATE TONIGHT TO TUESDAY MORNING.
* AT 6:45 PM SATURDAY THE STAGE WAS 24.9 FEET AND RISING.
* FLOOD STAGE IS 26 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 27 FEET BY SUNDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 26 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 24.9 SAT 07 PM 27.0 SUNDAY EVENING
$$487
WGUS83 KEAX 170342
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 PM CDT SAT APR 16 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-170412-
/O.CAN.KEAX.FL.W.0032.000000T0000Z-110418T0200Z/
/VLYM7.2.ER.110415T1228Z.110416T0600Z.110417T0158Z.NO/
1042 PM CDT SAT APR 16 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 10:00 PM SATURDAY THE STAGE WAS 21.5 FEET AND FALLING.
* FLOOD STAGE IS 22 FEET.
* FELL BELOW FLOOD STAGE AT 9 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.2 FEET BY MONDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.5 SAT 10 PM 20.0 EARLY SUNDAY MORNING
$$
CDBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:40 AM CDT, 55 minutes earlier.
Area forecast discussion, Apr 15, 6:40 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 AM CDT FRI APR 15 2011 ...UPDATED AVIATION... .DISCUSSION... AN IMPRESSIVE DEEPENING UPPER LEVEL LOW CONTINUES TO SPIN ACROSS WESTERN KANSAS EARLY THIS MORNING. EARLIER TONIGHT...INITIAL BAND OF CONVECTION LIFTED NORTHEAST THROUGH THE CWA WITH RAINFALL TOTALS APPROACHING AN INCH OR MORE IN SOME LOCATIONS. WEAK CONVECTIVE INDUCED VORT MAX CONTINUES TO LIFT NE ACROSS WEST CENTRAL MO...AND IS EXPECTED TO CONCENTRATE A MORE FOCUSED AREA OF RA/TSRA INTO CENTRAL MO THROUGH DAYBREAK. OTHER CONCERN OVERNIGHT HAS BEEN WINDS...WITH A COMBINATION OF INCREASING PRESSURE GRADIENT FORCE FROM DEVELOPING SFC LOW TO THE WEST AND DOWNWARD MOMENTUM TRANSFER ON WESTERN FLANK OF STRATIFORM PRECIP SHIELD PRODUCING OCCASIONAL GUSTS HIGHER THAN 40-50 MPH. THROUGH DAYBREAK...HRRR AND OTHER MESOSCALE MODELS INDICATE THE CONTINUED DEEPENING OF UPPER LEVEL LOW AND SURFACE LOW PRESSURE JUST WEST OF THE AREA. AS UPPER LOW BEGINS TO MOVE SLOWLY EASTWARD AND SURFACE LOW DEEPENS JUST WEST OF KC...OCCLUDED FRONT IS EXPECTED TO PIVOT NORTHEASTWARD INTO THE CWA. INITIAL BAND OF RAIN IN WEST CENTRAL MO WILL BEGIN TO ROTATE BACK NORTHWEST INTO NORTHERN MO...WITH SCATTERED THUNDERSTORM ACTIVITY TO CONTINUE ON THE NORTHERN SIDE OF THE OCCLUDED FRONT AS LLJ INTENSIFIES. MODELS SEEM TO BE RUNNING A BIT BEHIND WITH PRECIP...WITH FRONT ARRIVING FASTER THAN INDICATED. 06Z NAM AND RUC SEEM TO HAVE THE BEST HANDLE OF ONGOING ACTIVITY. WINDS ARE EXPECTED TO REMAIN RATHER GUSTY IN NORTHERN MO THROUGH DAYBREAK. FOR THE DAYTIME HOURS...THE MOST WIDESPREAD PRECIPITATION WILL REMAIN IN THE NORTHERN HALF OF THE CWA AS DRY SLOT WILL ROTATE THROUGH SOUTHERN MO THIS MORNING. TEMPERATURES ARE NOT EXPECTED TO CLIMB UPWARDS MUCH TODAY WITH AREAS NORTH OF THE OCCLUDED FRONT EXPERIENCING MORNING HIGHS. BY 18Z SFC LOW PRESSURE SHOULD BE CENTERED BETWEEN KC AND STJ...WITH INCREASING LOW LEVEL COLD AIR ADVECTION BEGINNING TO ROTATE AROUND THE BACKSIDE OF THE UPPER LOW. COLDER SURFACE TEMPERATURES WILL ACTUALLY BEGIN TO ADVECT IN FROM THE SOUTHWEST WITH STEADY TO FALLING TEMPERATURES IN THE WESTERN ZONES IN THE AFTERNOON. WIDESPREAD PRECIPITATION EXPECTED IN NORTHERN MO...KANSAS AND NEBRASKA THROUGH THE AFTERNOON AS TROWAL REMAINS OVERHEAD...WITH PRECIP AMOUNTS APPROACHING A HALF INCH IN SOME SPOTS. LATEST GUIDANCE SUGGESTS THAT SFC LOW MAY TRACK SLIGHTLY FURTHER NORTHWEST...WITH OCCLUDED FRONT MOVING NORTHWARD FASTER THAN EARLIER MODELS SUGGESTED. THUS...WILL USE 3 HR WEATHER GROUPS AND ADVANCE PRECIP A BIT FURTHER NORTH AND LOWER POPS IN THE SOUTHERN HALF OF THE CWA FOR THE MAJORITY OF THE DAY. OTHER MESOSCALE MODELS SUGGEST MORE SCATTERED SHOWER REDEVELOPMENT OVER THE REMAINDER OF THE CWA LATER IN THE AFTN AND THE POTENTIAL OF LOW TOP SUPERCELL ACTIVITY EAST OF THE CWA WHERE SCATTERING OF CLOUDS IN THE DRY SLOT REMAINS SLIGHTLY HIGHER. TONIGHT...THE UPPER LEVEL LOW WILL QUICKLY BEGIN TO LIFT NORTHEAST THIS EVENING AS PROGRESSIVE NORTHERN STREAM TROUGH BEGINS TO MOVE OUT OF THE NORTHERN ROCKIES. HOWEVER...LINGERING WAA ON THE WESTERN FLANK OF THE UPR LOW SHOULD ALLOW FOR LIGHT SHRA ACTIVITY TO PERSIST INTO THE EARLY EVENING. STRONG ISENTROPIC DOWNGLIDE SHOULD BRING PRECIP TO AN END FROM WEST TO EAST AFTER MIDNIGHT. TEMPERATURES WILL FALL INTO THE 30S...WITH GUSTY WEST TO NORTHWEST WINDS BETWEEN 15 AND 25 MPH LEADING TO RATHER RAW CONDITIONS THROUGH SATURDAY MORNING. SATURDAY AND SUNDAY...PLEASANT CONDITIONS EXPECTED THIS WEEKEND ON THE BACKSIDE OF THE DEPARTING UPR TROUGH. QUASI-ZONAL FLOW WILL ALLOW FOR A QUICK WARMUP NEAR 60 ON SATURDAY UNDER A SUNNY SKY. SUNDAY WILL FEATURE EVEN BETTER CONDITIONS DESPITE A WEAK SURFACE TROUGH APPROACHING FROM THE NORTHWEST. WILL NEED TO KEEP AN EYE ON A WEAK SHORTWAVE MOVING THROUGH THE REGION ON SUNDAY. THIS WAVE IS POORLY SAMPLED AND THUS POORLY HANDLED BY CURRENT GUIDANCE...BUT SEVERAL MODELS INDICATE A DEVELOPING WARM FRONT UNDERNEATH INCREASING WAA ALOFT. MOISTURE WILL REMAIN LIMITED...AND AN INCREASE IN MID-LVL CLOUDS IS ALL THAT IS ANTICIPATED ATTM. 31 MEDIUM RANGE (MONDAY THROUGH FRIDAY)... FLOW ACROSS THE CONUS THROUGH THE MEDIUM RANGE PERIOD WILL REMAIN QUASI-ZONAL...WITH A TREND TOWARDS WEAK TROUGHING IN THE WEST AND SEVERAL LOW AMPLITUDE PERTURBATIONS EJECTING EAST INTO THE PLAINS. MODELS CONTINUE TO CONVERGENCE ON BETTER IDENTIFICATION AND TIMING OF THE FIRST SET OF WAVES ACTING UPON ENHANCED BAROCLINICITY WITHIN THE LOCAL REGION...HOWEVER STILL REMAIN AT ODDS LATER IN THE PERIOD DUE TO FAR UPSTREAM INFLUENCES. MOST NOTABLE SHORTWAVE WILL PROPAGATE EAST FROM THE GREAT BASIN...AND INTENSIFY OVER THE UPPER MIDWEST DURING THE TUESDAY/WEDNESDAY TIME FRAME...PULLING A SFC FRONT THROUGH THE CWA WITH INCREASING UPPER LEVEL DYNAMIC SUPPORT. LARGER QUESTION TOWARDS THE END OF THE WEEK IS WHETHER THIS BOUNDARY WILL SLIDE FAR ENOUGH SOUTH TO PRECLUDE FURTHER PRECIPITATION CHANCES. SPREAD AMONG ALL OPERATIONAL AND ENSEMBLE MEMBERS REMAINS HIGH ENOUGH TO KEEP SOME POP MENTION THROUGH MOST OF THE MEDIUM RANGE...THOUGH WOULD NOT EXPECT PERSISTENT PRECIPITATION...BUT RATHER JUST A TYPICAL UNSETTLED SPRING PATTERN. THERE IS ENOUGH EVIDENCE PRESENTED BY RECENT MODEL OUTPUT TO SUGGEST MOST...IF NOT ALL THE OF FORECAST AREA WILL BE SOLIDLY IN THE WARM SECTOR OF THE DEVELOPING CYCLONE MONDAY AND TUESDAY. HAVE INCREASED TEMPERATURE FORECASTS...WITH MORE WEIGHT TOWARDS THE WARMER ECMWF (WHICH HAS PERFORMED BETTER IN ANOMALOUSLY WARM REGIMES LATELY). BASED ON LOW LEVEL THICKNESS PROGS...MAY STILL BE TOO CONSERVATIVE TUESDAY...WITH HIGH CONCEIVABLY BREACHING A 15F ANOMALY. OTHERWISE...HAVE KEPT TEMPERATURES NOT FAR FROM CLIMATOLOGY AND WITHIN A CONSENSUS AVERAGE POST FRONTAL DURING THE END OF THE WEEK. 21 && .AVIATION... SFC LOW PRESSURE WAS LOCATED JUST WEST OF THE TERMINAL CORRIDOR PRIOR TO THE 12Z TAF ISSUANCE...AND WILL SLOWLY MOVE THROUGH AERODROME LOCATIONS DURING THE LATE MORNING AND EARLY AFTERNOON. LARGER UNCERTAINTY EXISTS REGARDING EXACT TIMING OF WIND SHIFTS AND RAINFALL...AND HAVE FOLLOWED HI-RES HRRR OUTPUT...AS WELL AS UPSTREAM OBSERVATIONAL TRENDS. WAA WING OF SHRA/CB WILL ROTATE NORTH THROUGH KANSAS CITY SITES BETWEEN 13Z AND 14Z...WITH A WIND SHIFT TO A SLY DIRECTION LIKELY TRAILING THIS ACTIVITY. A NARROW DRY SLOT AND VFR CIGS HAVE LARGELY FILLED IN SERN KANSAS...THOUGH A WIDE RANGE OF IFR TO VFR CIGS CAN BE EXPECTED PER UPSTREAM OBS. WILL LIKELY SEE A BREAK IN SHRA NEAR THE SFC LOW CENTER BY LATE MORNING...HOWEVER AS SFC WINDS SWITCH TO A WNW DIRECTION...NUMEROUS SHRA WILL FILL IN ON THE WRN PERIPHERY OF THE STORM SYSTEM. EXPECT INCREASINGLY GUSTY NWLY WINDS AFTER SUNSET WITH LOWER MVFR/IFR CIGS TO PERSISTENT THROUGH THE OVERNIGHT. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 15, 5:56 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 556 AM CDT FRI APR 15 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 556 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND AN OCCASIONAL THUNDERSTORM WILL BE POSSIBLE TODAY. WHILE SEVERE WEATHER IS NOT ANTICIPATED...LOCALLY HEAVY RAINFALL MAY LEAD TO RISES ON AREA RIVERS AND STREAMS. AN EASTERLY WIND BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH MAY BE POSSIBLE ALONG AND NORTH OF HIGHWAY 36 THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE REGION FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. WHILE UNCERTAINTY REMAINS ON THE SPEED AND TRACK OF THE RESPONSIBLE STORM SYSTEM...STRONG TO EVEN SEVERE THUNDERSTORMS MAY BE POSSIBLE. AFTER A SHORT BREAK...THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE. 31
In the hours before
Local storm report, Apr 15, 1:49 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
149 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND DMG KING CITY 40.05N 94.52W
04/15/2011 GENTRY MO LAW ENFORCEMENT
SHED BLOWN OFF FOUNDATION. TIME ESTIMATED.
&&
21Special weather statement, Apr 15, 3:42 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL 342 AM CDT FRI APR 15 2011 KSZ103>105-MOZ028-029-037-151000- LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-JACKSON- INCLUDING THE CITIES OF...LEAVENWORTH...KANSAS CITY KS... OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON... LIBERTY...EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE 342 AM CDT FRI APR 15 2011 ...STRONG WINDS MOVING THROUGH PARTS OF EASTERN KANSAS AND WEST CENTRAL MISSOURI... HIGH WINDS GUSTING BETWEEN 40 AND 50 MPH WILL BE POSSIBLE ACROSS PARTS OF THE KANSAS CITY METROPOLITAN AREA THROUGH 5 AM. STRONG DRYING ON THE BACK EDGE OF AN AREA OF RAIN MOVING NORTH WAS PRODUCING STRONG WIND GUSTS IN THE FAR SOUTHERN PARTS OF THE METRO AREA. THIS RAIN SHIELD WILL CONTINUE TO MOVE NORTH OVER THE NEXT HOUR...WITH A PERIOD OF STRONG WIND GUSTS IN ITS WAKE. STRONGER WINDS SHOULD SUBSIDE BY 5 AM. 21
Special weather statement, Apr 15, 6:03 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL 603 AM CDT FRI APR 15 2011 KSZ102-MOZ001>004-011>013-020-151230- DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB- BUCHANAN- INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...MOUND CITY...OREGON... SAVANNAH...CAMERON...ST. JOSEPH 603 AM CDT FRI APR 15 2011 ...STRONG WINDS MOVING THROUGH PARTS OF FAR NORTHWEST MISSOURI... HIGH WINDS GUSTING BETWEEN 40 AND 50 MPH WILL BE POSSIBLE ACROSS PARTS OF FAR NORTHWEST MISSOURI...INCLUDING THE CITIES OF MARYVILLE...ST JOSEPH...AND ALBANY THROUGH 730 AM. STRONG DRYING ON THE BACK EDGE OF AN AREA OF RAIN WAS MOVING NORTH WAS PRODUCING STRONG WIND GUSTS THROUGH THE ST JOSEPH AREA. THIS RAIN SHIELD WILL CONTINUE TO MOVE NORTH OVER THE NEXT HOUR OR SO...WITH A PERIOD OF STRONG WIND GUSTS IN ITS WAKE. STRONGER WINDS SHOULD SUBSIDE BY 730 AM. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 5:22 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 27 hr |
| Apr 15, 6:19 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 26 hr |
| Apr 15, 7:42 AM CDT | River Flood Warning | EAX | Ray | 30 hr |
| Apr 15, 8:07 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| Apr 15, 8:07 AM CDT | River Flood Warning | EAX | Cooper | 7 hr |
| Apr 15, 8:07 AM CDT | River Flood Warning | EAX | Cooper | 24 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.